# SDR WI5R201702270001

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: C-FAS
- Make and model: Cessna 525A
- Aircraft serial: 0524
- Engine: Wilint FJ443A
- Engine time: 1,816 hours, 1,470 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 118924
- Part serial: RX12RT2512
- Condition: Separated
- Location: Hp Turbine
- Part time: 1,816 hours, 1,470 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION DUE TO METAL IN THE OIL.  DURING FLIGHT, THE CUSTOMER NOTED A 40 DEGREE C ITT SPLIT BETWEEN ENGINES ACCOMPANIED BY CABIN BLEED-ODOR.  POST FLIGHT, THE ENGINE IN QUESTION WAS GROUND TESTED FOR TROUBLE SHOOTING.  SHORTLY AFTER START, THE TECHNICIAN CONFIRMED THE CABIN BLEED-ODOR.  LESS THAN ONE MINUTE INTO THE GROUND RUN, A GRINDING NOISE WAS BOTH HEARD AND FELT.  GROUND CREW THEN SIGNALED THE TECHNICIAN TO SHUT OFF THE ENGINE.  AFTER, SHUTDOWN, THE CHIP COLLECTORS WERE PULLED AND CONTAMINATION WAS NOTED ON THE SCAVENGE AND TANK CHIP COLLECTORS.  DISASSEMBLY IN THE REPAIR STATION REVEALED THE HP SHAFT  HAD SEPARATED UNDER THE HP TURBINE ASSEMBLY.
